# SDR AALA20160810006

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 71,519 hours, 9,133 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 149W22421
- Condition: Missing
- Location: Ecs
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT GATE,  GROUND CREW REPORTED THE LEFT ECS LOW PRESSURE CONNECTION DOOR (195CL) WAS MISSING.  AIRCRAFT GROUNDED.  PRESUMED TO HAVE DEPARTED DURING FLIGHT. MAINTENANCE INSTALLED A NEW DOOR IAW AMM 52-48-04.
